# SDR CALA2017110603942

- Difficulty date: November 4, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 102,394 hours, 16,013 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T51287
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-6087 MAIN DECK FLOORBEAM UPPER SURFACE RBL 55 STA 325 FOUND CORROSION. REPAIRED PER SRM 53-00-51 REPAIR 1 FIG 201 FORM 44.0008 ITEM 1-24 ACCOMPLISHED.
